# SDR SWAA2022080135793

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 29,376 hours, 13,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT CHARGING INDICATOR NOT FLASHING / [01] R&R FWD GALLEY EMERGENCY FLASHLIGHT BATTERY REF AMM: 25-64-00 NO DEFECTS NOTED.
